# SDR 06FDEA2425

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP INBOARD SEGMENT FOUND WITH SEVERAL DENTS.  DENTS ON RIGHT HAND WING INBOARD FLAP INBOARD SEGMENT REPAIRED AS   PER SRM 57  -10-00 FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
